# SDR IPXA2023042793014

- Difficulty date: April 8, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 79,580 hours, 14,459 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC7490503
- Condition: Corroded
- Location: R/H I/B Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H I/B FLAP VANE O/B TRACK FITTING HAS CORROSION.REPLACED CORRODED FITTING AT THE R/H I/B FLAP VANE O/B SIDE IAW CMM 57-52-03. (MINOR)
